On L p -solutions of the Laplace equation and zeros of holomorphic functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 3, p. 571-591
@article{ASNSP_1997_4_24_3_571_0,
     author = {Bruna, Joaquim and Ortega-Cerd\`a, Joaquim},
     title = {On $L^p$-solutions of the Laplace equation and zeros of holomorphic functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {3},
     year = {1997},
     pages = {571-591},
     zbl = {0893.31003},
     mrnumber = {1612330},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_3_571_0}
}
Bruna, Joaquim; Ortega-Cerdà, Joaquim. On $L^p$-solutions of the Laplace equation and zeros of holomorphic functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 3, pp. 571-591. http://www.numdam.org/item/ASNSP_1997_4_24_3_571_0/

[And] M. Andersson, Solution formulas for the ∂ ∂-equation and weighted Nevanlinna classes in the polydisc, Bull. Soc. Math. France 109 (1985), 135-154. | Zbl 0598.32007

[Bel1] E. Beller, Zeros of AP functions and related classes of analytic functions, Israel J. Math. 22 (1975) 68-80. | MR 385103 | Zbl 0322.30028

[Bel2] E. Beller, Factorization for non-Nevanlinna classes of analytic functions, Israel J. Math. 27 (1977), 320-330. | MR 442234 | Zbl 0361.30012

[Bel1] S. Bell, A duality theorem for harmonic functions, Michigan Math. J. 29 (1982), 123-128. | MR 646379 | Zbl 0482.31004

[Ber] B. Berndtsson, ∂b and Carleson type inequalities, Lecture Notes in Math. 1277, Springer-Verlag, pp. 42-55.

[BH] E. Beller - C. Horowitz, Zero sets and random zero sets in certain function spaces, J. Analyse Math. 64 (1994), 203-217. | MR 1303512 | Zbl 0819.30003

[Bom] G. Bomash, A Blaschke-type product and random zero sets for Bergman spaces, Ark. Mat. 30 (1992), 45-60. | MR 1171094 | Zbl 0764.30029

[CMS] R.R. Coiffman - Y. Meyer - E.M. Stein, Some new function spaces and their application to harmonic analysis, J. Funct. Anal. 62 (1985), 304-335. | MR 791851 | Zbl 0569.42016

[Coc] C. Cochran, Random Blaschke products, Trans. Amer. Math. Soc. 322 (1990), 731-755. | MR 1022163 | Zbl 0709.30031

[DH] S.A. Dautov - G.M. Henkin, Zeros of holomorphic functions of finite order and weighted estimates for solutions of ∂ -problem, Math. Sbornik 107 (1978), 163-174. | Zbl 0392.32001

[Fed] H. Federer, Geometric measure theory, Springer-Verlag, New York, N.Y., 1969. | MR 257325 | Zbl 0176.00801

[Gar] J.B. Garnett, Bounded analytic functions, Academic Press, New York, N.Y, 1981. | MR 628971 | Zbl 0469.30024

[Gara] P.R. Garabedian, Partial differential equations, second edition, Chelsea Publishing Company, New York, N.Y., 1986. | MR 943117

[Hei] A. Heilper, The zeros offunctions in Nevanlinna's area class, Israel J. Math. 34 (1979), 1-11. | MR 571391 | Zbl 0498.30040

[HK] W.K. Hayman - P.B. Kennedy, Subharmonic functions, Academic Press, London, 1976. | Zbl 0419.31001

[Hor] C. Horowitz, Some conditions on Bergman spaces zero sets, J. Analyse Math. 62 (1994), 323-348. | MR 1269212 | Zbl 0795.30006

[Leb] E. Leblanc, A probabilistic zero condition for the Bergman space, Michigan Math. J. 37 (1990), 427-436. | MR 1077326 | Zbl 0717.30008

[Lig] E. Ligocka, On the reproducing kernel for harmonic functions and the space of Bloch harmonic functions on the unit ball of Rn, Studia Math. 87 (1987), 23-32. | MR 924758 | Zbl 0658.31006

[Lue1] D. Luecking, Multipliers of Bergman spaces into Lebesgue spaces, Proc. Edinburgh Math. Soc. (2) 29 (1986), 125-131. | MR 829188 | Zbl 0587.30048

[Lue2] D. Luecking, Trace ideal criteria for Toeplitz operators, J. Funct. Anal. 73 (1987), 345-368. | MR 899655 | Zbl 0618.47018

[Lue3] D. Luecking, Zero sequences for Bergman spaces, to appear in Complex Variables. | MR 1413164 | Zbl 0871.30004

[Mas] X. Massaneda, Random sequences with prescribed radii in the unit ball, Complex Variables 31 (1996), 193-211. | MR 1423251 | Zbl 0865.41007

[MW] B. Muckenhoupt - R.L. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261-274. | MR 340523 | Zbl 0289.26010

[Ort] J. Ortega-Cerdà, Zero sets of holomorphic functions in the bidisc, to appear in Ark. Mat. | MR 1611181 | Zbl 0911.32003

[Pas] D. Pascuas, Zeros i interpolació en espais de funcions holomorfes del disc unitat, PhD. Thesis, Universitat Autònoma de Barcelona (March, 1988).

[Rudin] W. Rudin, Function theory in the unit ball of Cn, Springer-Verlag, New York, 1980. | MR 601594 | Zbl 0495.32001

[Rud] R. Rudowicz, Random interpolating sequences with probability one, Bull. London Math. Soc. 26 (1994), 160-164. | MR 1272302 | Zbl 0831.30020

[Sha] H. Shapiro, Quasi-balayage and apriori inequalities, in preparation.

[Ste] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, New Jersey, 1970. | MR 290095 | Zbl 0207.13501

[Swe] G. Sweers, Positivity for a strongly coupled elliptic system, J. Geom. Anal. 4 (1994), 121-142. | MR 1274141 | Zbl 0792.35048

[Zhu] K. Zhu, Operator theory in the function spaces, Marcel-Dekker, New York, 1990. | MR 1074007 | Zbl 0706.47019